# SDR MWEA080022

- Difficulty date: January 31, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N822ME
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 37,907 hours, 19,204 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Disconnected
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT IS NOT BURNING FUEL FROM THE RIGHT MAIN AND CENTER TANK FUEL.   FOUND LEFT FUEL LINE IN CENTER TANK DISCONNECTED. RECONNECTED LINE LEAK CHECKED GOOD.
